# SDR ASAA0040090

- Difficulty date: June 30, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, NR 1 ENGINE INBOARD BULLNOSE FAIRING WAS FOUND TO BE CHAFED AND GOUGED.  REPAIRED PER EA 5430-01069.  (M)
